Advanced search
Start date
Betweenand

Hyun Mo Yang

CV Lattes ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Coréia do Sul

bachelor's at Física from Universidade de São Paulo (1982), master's at Physic from Universidade de São Paulo (1985) and doctorate at Physic from Universidade de São Paulo (1990). Has experience in Mathematics, acting on the following subjects: modelo matemático, epidemiologia, biomatemática, modelo matematico and dengue. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated January 22, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (30)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

DE ARAUJO, ANDERSON LUIS A.; BOLDRINI, JOSE LUIZ. A note on immersions of domains of fractional powers of certain sectorial operators in Sobolev spaces. Applied Mathematics Letters, v. 25, n. 12, p. 2105-2109, . (09/15098-0)

YANG, HYUN MO. The basic reproduction number obtained from Jacobian and next generation matrices - A case study of dengue transmission modelling. BIOSYSTEMS, v. 126, p. 52-75, . (09/15098-0)

FIORENTINO, HELENICE O.; CANTANE, DANIELA R.; SANTOS, FERNANDO L. P.; BANNWART, BETTINA F.. Multiobjective Genetic Algorithm applied to dengue control. MATHEMATICAL BIOSCIENCES, v. 258, p. 77-84, . (14/01604-0, 09/15098-0)

ENTRINGER, ARIANE PIOVEZAN; BOLDRINI, JOSE LUIZ. A PHASE FIELD alpha-NAVIER-STOKES VESICLE-FLUID INTERACTION MODEL: EXISTENCE AND UNIQUENESS OF SOLUTIONS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 20, n. 2, p. 397-422, . (09/15098-0)

ASSUNCAO, WELINGTON VIEIRA; BOLDRINI, JOSE LUIZ. GLOBAL SOLUTIONS OF A MODEL OF PHASE TRANSITIONS FOR DISSIPATIVE THERMOVISCOELASTIC MATERIALS. Electronic Journal of Differential Equations, . (09/15098-0)

YANG, HYUN MO. A MATHEMATICAL MODEL TO ASSESS THE IMMUNE RESPONSE AGAINST TRYPANOSOMA CRUZI INFECTION. JOURNAL OF BIOLOGICAL SYSTEMS, v. 23, n. 1, . (09/15098-0)

ALBUQUERQUE DE ARAUJO, ANDERSON L.; BOLDRINI, JOSE L.; CABRALES, ROBERTO C.; FERNANDEZ-CARA, ENRIQUE; OLIVEIRA, MILTON L.. Optimal Control of Insect Populations. MATHEMATICS, v. 9, n. 15, . (09/15098-0, 06/02262-9)

VILCHES, THOMAS N.; SHOUKAT, AFFAN; FERREIRA, CLAUDIA PIO; MOGHADAS, SEYED M.. Projecting influenza vaccine effectiveness: A simulation study. PLoS One, v. 15, n. 11, . (18/24811-1, 18/24390-6)

MOGHADAS, SEYED M.; VILCHES, THOMAS N.; ZHANG, KEVIN; NOURBAKHSH, SHOKOOFEH; SAH, PRATHA; FITZPATRICK, MEAGAN C.; GALVANI, ALISON P.. Evaluation of COVID-19 vaccination strategies with a delayed second dose. PLOS BIOLOGY, v. 19, n. 4, . (18/24811-1)

RODRIGUES, DIEGO SAMUEL; DE ARRUDA MANCERA, PAULO FERNANDO. MATHEMATICAL ANALYSIS AND SIMULATIONS INVOLVING CHEMOTHERAPY AND SURGERY ON LARGE HUMAN TUMOURS UNDER A SUITABLE CELL-KILL FUNCTIONAL RESPONSE. Mathematical Biosciences and Engineering, v. 10, n. 1, p. 221-234, . (10/20185-7, 09/15098-0)

HELENICE O. FLORENTINO; DANIELA R. CANTANE; FERNANDO L.P. SANTOS; CÉLIA A. REIS; MARGARIDA V. PATO; DYLAN JONES; MARIANNA CERASUOLO; ROGÉRIO A. OLIVEIRA; LUIZ G. LYRA. GENETIC ALGORITHM FOR OPTIMIZATION OF THE AEDES AEGYPTI CONTROL STRATEGIES. Pesquisa Operacional, v. 38, n. 3, p. 389-411, . (10/07585-6, 09/15098-0, 14/01604-0, 09/14901-4)

BOLDRINI, JOSE LUIZ; ROJAS-MEDAR, MARKO ANTONIO; ROJAS-MEDAR, MARIA DRINA. EXISTENCE AND UNIQUENESS OF STATIONARY SOLUTIONS TO BIOCONVECTIVE FLOW EQUATIONS. Electronic Journal of Differential Equations, . (09/15098-0)

FERREIRA, CLAUDIA PIO; YANG, HYUN MO; ESTEVA, LOURDES. ASSESSING THE SUITABILITY OF STERILE INSECT TECHNIQUE APPLIED TO AEDES AEGYPTI. JOURNAL OF BIOLOGICAL SYSTEMS, v. 16, n. 4, p. 565-577, . (04/07075-7)

DELBONI, ROBERTA REGINA; YANG, HYUN MO. Mathematical Model of Interaction Between Bacteriocin-Producing Lactic Acid Bacteria and Listeria. Part 2: Bifurcations and Applications. Bulletin of Mathematical Biology, v. 79, n. 10, p. 2273-2301, . (08/10735-0)

YANG, HYUN MO. The transovarial transmission in the dynamics of dengue infection: Epidemiological implications and thresholds. MATHEMATICAL BIOSCIENCES, v. 286, p. 1-15, . (09/15098-0)

YANG, HYUN MO; BOLDRINI, JOSE LUIZ; FASSONI, ARTUR CESAR; SOUZA FREITAS, LUIZ FERNANDO; GOMEZ, MILLER CERON; BARBOZA DE LIMA, KARLA KATERINE; ANDRADE, VALMIR ROBERTO; RIBAS FREITAS, ANDRE RICARDO. Fitting the Incidence Data from the City of Campinas, Brazil, Based on Dengue Transmission Modellings Considering Time-Dependent Entomological Parameters. PLoS One, v. 11, n. 3, . (09/15098-0)

FORTALEZA, CARLOS MAGNO CASTELO BRANCO; GUIMARAES, RAUL BORGES; CATAO, RAFAEL DE CASTRO; FERREIRA, CLAUDIA PIO; BERG DE ALMEIDA, GABRIEL; NOGUEIRA VILCHES, THOMAS; PUGLIESI, EDMUR. The use of health geography modeling to understand early dispersion of COVID-19 in Sao Paulo, Brazil. PLoS One, v. 16, n. 1, . (18/24058-1, 18/24811-1)

CERON GOMEZ, MILLER; YANG, HYUN MO. A simple mathematical model to describe antibody-dependent enhancement in heterologous secondary infection in dengue. MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA, v. 36, n. 4, p. 411-438, . (13/17264-0)

ALMEIDA, G. B.; VILCHES, T. N.; FERREIRA, C. P.; FORTALEZA, C. M. C. B.. Addressing the COVID-19 transmission in inner Brazil by a mathematical model. SCIENTIFIC REPORTS, v. 11, n. 1, . (18/24058-1, 18/24811-1)

GUIRALDELLO, RAFAEL T.; MARTINS, MARCELO L.; MANCERA, PAULO F. A.. Evaluating the efficacies of Maximum Tolerated Dose and metronomic chemotherapies: A mathematical approach. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 456, p. 145-156, . (09/15098-0, 13/08133-0)

MO YANG HYUN; ARIANA CAMPOS YANG. The stabilizing effects of the acquired immunity on the schistosomiasis transmission modeling - the sensitivity Analysis. Memórias do Instituto Oswaldo Cruz, v. 93, p. 63-73, .

DA SILVA FILHO, CICERO ALFREDO; BOLDRINI, JOSE LUIZ. An analysis analysis of an optimal control problem for mosquito populations. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 42, p. 353-377, . (09/15098-0)

CASTRO MORALES, FIDEL ERNESTO; VICINI, LORENA; HOTTA, LUIZ K.; ACHCAR, JORGE A.. A nonhomogeneous Poisson process geostatistical model. STOCHASTIC ENVIRONMENTAL RESEARCH AND RISK ASSESSMENT, v. 31, n. 2, p. 493-507, . (09/15098-0)

YAO, GUANGMING; DUO, JIA; CHEN, C. S.; SHEN, L. H.. Implicit local radial basis function interpolations based on function values. Applied Mathematics and Computation, v. 265, p. 91-107, . (09/15098-0)

DE ARAUJO, ANDERSON L. A.; BOLDRINI, JOSE L.; CALSAVARA, BIANCA M. R.. An analysis of a mathematical model describing the geographic spread of dengue disease. Journal of Mathematical Analysis and Applications, v. 444, n. 1, p. 298-325, . (09/15098-0, 13/22328-8, 12/15379-2)

DOS REIS, CELIA A.; FLORENTINO, HELENICE DE O.; COLON, DIEGO; FLEURY ROSA, SUELIA R.; CANTANE, DANIELA R.. An approach of the exact linearization techniques to analysis of population dynamics of the mosquito Aedes aegypti. MATHEMATICAL BIOSCIENCES, v. 299, p. 51-57, . (09/15098-0, 14/01604-0)

VILCHES, THOMAS N.; ZHANG, KEVIN; VAN EXAN, ROBERT; LANGLEY, JOANNE M.; MOGHADAS, SEYED M.. Projecting the impact of a two-dose COVID-19 vaccination campaign in Ontario, Canada. Vaccine, v. 39, n. 17, p. 2360-2365, . (18/24811-1)

VILCHES, THOMAS N.; GRAEFF-TEIXEIRA, CARLOS; YANG, HYUN MO. Assessing the effects of diagnostic sensitivity on schistosomiasis dynamics. Journal of Theoretical Biology, v. 523, . (18/24811-1)

CERON GOMEZ, MILLER; YANG, HYUN MO. Mathematical model of the immune response to dengue virus. JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, v. 63, n. 1-2, . (13/17264-0)

VILCHES, THOMAS N.; GRAEFF-TEIXEIRA, CARLOS; YANG, HYUN MO. Assessing the effects of diagnostic sensitivity on schistosomiasis dynamics. Journal of Theoretical Biology, v. 523, . (18/24811-1)

CERON GOMEZ, MILLER; YANG, HYUN MO. Mathematical model of the immune response to dengue virus. JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, v. 63, n. 1-2, . (13/17264-0)

CERON GOMEZ, MILLER; YANG, HYUN MO. Mathematical model of the immune response to dengue virus. JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, v. 63, n. 1-2, . (13/17264-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

DELBONI, Roberta Regina. Estudo de estratégia de contenção do crescimento de micro-organismos patogênicos em alimentos. Tese (Doutorado) -  Instituto de Matemática, Estatística e Ciência da Computação.  Universidade Estadual de Campinas (UNICAMP).  (08/10735-0

PINHEIRO, Andressa. Modelagem matematica da interação dos rotavirus com o sistema imunologico. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (06/05194-4

SABINO, Marcio Rodrigues. Efeitos da vacinação e do tratamento na dinâmica da transmissão da tuberculose. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (07/06093-0

SOARES, Cíntia Dalila. Modelagem matemática de doenças infecciosas considerando heterogeneidade etária : estudo de caso de rubéola no Mexico. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (08/07837-5

GÓMEZ, Miller Orlando Cerón. Mathematical modeling of host response to dengue virus and antibody dependent enhancement = Modelagem da resposta do hospedeiro ao vírus da dengue e reforço dependente de anticorpos. Tese (Doutorado) -  Universidade Estadual de Campinas, Instituto de Matemática Estatística e Computação Científica.  (13/17264-0

DELBONI, Roberta Regina. Dinamica populacional de microrganismos e a conservação de alimentos. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (06/05296-1

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: